You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Special Limits of Schottky Groups
Daniel M. Gallo
Proceedings of the American Mathematical Society
Vol. 118, No. 3 (Jul., 1993), pp. 877-883
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160136
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show that every extended Schottky group G which uniformizes a compact Riemann surface S is a geometric limit of Schottky groups Gn which also uniformize S. That is, every element g ∈ G is the limit of elements gn ∈ Gn.
Proceedings of the American Mathematical Society © 1993 American Mathematical Society